# SDR ASAA0180230

- Difficulty date: July 27, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING PREFLIGHT, THE EMERGENCY EXIT LIGHTS IN FIRST CLASS WERE FOUND TO BE INOPERATIVE.  REPLACED THE POWER SUPPLY AND THE LIGHTS THEN OPERATED NORMALLY.  (M)
